U.S. doctors online nowAsk doctors free
MS
A 40-year-old female asked:

What could be the cause of dizzy spells with electrical like feelings in feet?

1 doctor answer1 doctor weighed in
Dr. David Roberts
Neurology 36 years experience
Multiple things: Panic attacks can cause dizziness and often have electrical or tingling feelings in hands or feet. Too much synthroid (thyroxine) can cause dizziness, as well. Sugar imbalance, orthostatic hypotension, anemia, and even vitamin deficiency are within the differential. Best to discuss with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 17, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.